# SDR PLGA990525

- Difficulty date: May 25, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N742BA
- Make and model: Saab SF340A
- Aircraft serial: 340A092
- Engine: Ge CT75A
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Condition: Failed
- Location: Left
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: E, A

## Discrepancy

PQI - FLT 6217 - SHORTLY AFTER TAKEOFF, OUT OF PQI, LEFT ENGINE FAILED.  CREW SECURED THE ENGINE.  AIRCRAFT DIVERTED TO BGR AND LANDED WITHOUT INCIDENT.  LEFT ENGINE WAS REPLACED AND THE AIRCRAFT WAS RETURNED TO SERVICE.  (M)
